MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE CR NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE CR NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 82-2-0710
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Insert could not be inserted.The insert was not engraved, catalog# and sn# were missing on the item.To complete the surgery successfully a 12mm insert was used.
 
Additional Manufacturer Narrative
An event regarding the inability to assemble an insert and a lack of engraving on the component was reported.The assembly issue was not confirmed however it was confirmed that the marking on the device was very feint.Method & results: device evaluation and results: a visual inspection was performed on the returned device.A review of the device identified that the engraved numbers were present although quite faint.A dimensional inspection was not performed as the device was washed at elevated temperature which distorts dimensional aspects of the device.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined.The device was washed at elevated temperatures which can cause changes to the dimensions of the device and can cause the engravings to deteriorate to a point where they are not visible so it is not possible to confirm if the engravings were visible prior to washing.Additional information including pre washing photo's are needed to fully investigate the event.If further information becomes available , this investigation will be re-opened.
 
Event or Problem Description
Insert could not be inserted.The insert was not engraved, catalog# and sn# were missing on the item.To complete the surgery successfully a12mm insert was used.

Brand Name
NRG KNEE CR NRG BEARING INSERT SIZE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8436134
Report Number0002249697-2019-01379
Device Sequence Number2051437
Product Code JWH
UDI-Device Identifier04546540400673
UDI-Public04546540400673
Combination Product (Y/N)N
PMA/510(K) Number
K042343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number82-2-0710
Device Lot Number56895401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;